# SDR C77A20150424001

- Difficulty date: April 15, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 18,052 hours, 10,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 18,052 hours, 10,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUFFERED HAIL DAMAGE AFTER DEPARTING, CAUSING DAMAGE TO THE FWD FUSELAGE SKINS, RADOME, WING TO FUSELAGE FAIRING ON THE SUBJECT ACFT.  THE FWD FUSELAGE SKINS SUFFERED APPROX 100 EACH DENTS THAT VERY IN DEPTH FROM .001 INCH TO .063 INCHES DEEP.  THE DENTS ARE REPORTED AS SMOOTH EXCEPT FOR 1EACH LOCATED ON THE LT FWD FUSELAGE SKIN, PN 170-03385-003, & 1 EACH LOCATED ON THE RT FWD FUSELAGE SKIN PN 170-03385-004.  THE DENT & CREASE IN THE LT FWD FUSELAGE IS LOCATED BETWEEN FRAME 4 & 5, STRINGER 8L - 10L.  THE DAMAGE MEASURES APPROX 1.772 INCHES X 2.165 INCHES TO A MAXIMUM DEPTH OF .053 INCH DEEP.  THE DENT  & CREASE IN THE RT FWD FUSELAGE IS LOCATED BETWEEN FRAME 4 & 5, STRINGER 8R - 10R.  THE DAMAGE MEASURES APPROX 1.378 INCHES X 1.772 INCHES TO A MAXIMUM DEPTH OF .063 INCH DEEP.  THE TOP CTR FWD FUSELAGE SKIN PN 170-03293-007 HAS MINOR DENT DAMAGE LOCATIONS, BUT HAS THE POTENTIAL TO BE REPAIRED.  THE DAMAGE TO THE RADOME CONSISTS OF MINOR DELAMINATION & PAINT CHIPPING.  THE DAMAGE TO THE RT WING TO FUSELAGE FAIRING HAS A PREVIOUS REPAIR THAT IS STARTING TO DELAMINATE NEAR THE RT NACA DUCT.  THIS REPAIR WAS ACCOMPLISHED ON EO E175-53MR-174 UNDER WORK ORDER 1899207.
